# SDR CA090827002

- Difficulty date: August 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 29,998 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT THE END OF A 2 HR FLIGHT, NR 1 ENG CHIP LIGHT ILLUMINATED IN FLIGHT.  ON INVESTIGATION A SMALL AMOUNT OF FERROUS MATERIAL WAS FOUND ON THE FWD CHIP PLUG.
